Is nausea and vomiting common when taking flagyl?

Answers (2)

Anonymous

10 Nov 2012

Hello,

No, nausea and vomiting are considered serious side effects and you must contact your Dr. asap.-

http://www.drugs.com/sfx/flagyl-side-effects.html

Get well soon,

maso.-

Votes: +0
Anonymous

10 Nov 2012

Yes, those are both considered to be the side effects most likely for you to have while on it. Some drs make a person take several flagyl pills at one time, this really will cause nausea and vomiting as will drinking ANY alcohol just before the course of treatment and after the course. It treats a few conditions, amoebic dysentery, bacterial vaginosis, certain gum problems, diverticulitis and trichomonas, to name a few. Trich and amoebas are both protozoans. Flagyl is the first line treatment for them. Also, in women, a yeast infection can occur, so ask for a couple of diflucan tablets, one to be taken mid course, one afterwards. You might ask if there is another antibiotic you can take or if you are on more than one tablet per day, if you can take less per day, but you might have to stay on it a bit more. Just thinking about taking it makes me feel sick, ugh! It does work though. Patti

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?

... even vomiting when I am coming off of my period. This has happened the past 3 months. I even took a pregnancy test and I am not pregnant. My ...

2 answers 27 Jun 2010

What would cause frequent belching accompanied by rotten egg like smell,bad taste,nausea,vomiting?

also recently started loud stomach gurgling, unable to eat without nausea or vomiting and excessive bowl movements

2 answers 10 Jan 2011

GI doc has me on Flagyl 250mg and bactrim for bacterial overgrowth in small bowel for 10 day course?

... Have felt pretty lousy since taking these; extreme fatigue, nausea, thirsty, dry mouth. On day 8 developed rash on my neck lower face, upper arms ...

1 answer 23 May 2011

Nausea/Vomiting - I have been nauses and vomiting since 2007, I am not pregnant and docs dont know?

... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?

6 answers 9 Jan 2012

Nausea/Vomiting - Has anyone on warfarin for a blood clot experienced nausea after taking the med.?

... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes ...

3 answers 14 Dec 2012